# SDR GTIA2019061073408

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N621NK
- Make and model: Airbus A320-232
- Aircraft serial: 5672
- Aircraft time: 22,991 hours, 10,442 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 9-10
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF MWI 235363102 DENT BETWEEN FR9/FR10 STGR 22 WITH DEPTH: 1.016 MM LENGHT: 25.4 MM AND WIDTH 4.76 MM-RAF-01 239561801 CREATED FOR TECHNICAL SUPPORT DEPARTMENT REVIEW. THIS CLEARS MWI# 235363102 MOC NOTIFIED
